# SDR MASA98219

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456YV
- Make and model: Dhav DHC8202
- Aircraft serial: 456
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 82425112001
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6341 - PHX-PSP - PRIOR TO DEPARTURE, CREW REPORTED ONE SECTION OF FLOOR PATH LIGHTING WAS INOP.  MAINTENANCE CLEANED AND RESET A CONNECTOR FOR THE CABLE ASSY, OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
